# SDR UIEA2017101301963

- Difficulty date: October 10, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,993 hours, 17,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY LENS NOT SECURE.  REPOSITION THE COVER AND SECURED IAW AMM 33-51-10. OPS CHECKED GOOD.
